Alert archive / Missouri / Freeze Warnings in 2007

Freeze Warning 3, NWS Springfield, MO

April 5, 200734 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this freeze warning at Apr 5, 2007, 3:47 PM CDT for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Apr 7, 2007, 12:00 AM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 5, 2007, 3:47 PM CDT (20:47 UTC)
In effect from
Apr 7, 2007, 12:00 AM CDT
Expired
Apr 7, 2007, 10:00 AM CDT
In force
10 hr
Issued by
NWS Springfield, MO
All 37 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.8 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2007-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2007-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1490 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KSGF 052047
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
347 PM CDT THU APR 5 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-060900-
/O.NEW.KSGF.FZ.W.0003.070407T0500Z-070407T1400Z/
/O.EXT.KSGF.FZ.W.0002.070406T0500Z-070406T1400Z/
/O.EXT.KSGF.FZ.A.0004.070408T0500Z-070408T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
347 PM CDT THU APR 5 2007

...FREEZE WARNING NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
FRIDAY...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT FRIDAY NIGHT TO 9 AM
CDT SATURDAY...
...FREEZE WATCH NOW IN EFFECT FROM LATE SATURDAY NIGHT THROUGH
SUNDAY MORNING...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED FREEZE
WARNINGS...WHICH ARE IN EFFECT TONIGHT AND FRIDAY NIGHT. A FREEZE
WATCH IS ALSO IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
MORNING.

LOW TEMPERATURES TONIGHT ARE FORECAST TO DROP INTO THE UPPER 20S
OR LOWER 30S WITH A COUPLE HOURS OF SUB-FREEZING TEMPERATURES
POSSIBLE...ESPECIALLY ACROSS CENTRAL MISSOURI.

MUCH COLDER CONDITIONS ARE EXPECTED FRIDAY NIGHT AND AGAIN
SATURDAY NIGHT WITH LOW TEMPERATURES EXPECTED TO AT LEAST DROP
INTO THE LOWER TO MIDDLE 20S...WITH SOME LOCATIONS POSSIBLY
DIPPING INTO THE TEENS. THE ENTIRE AREA IS EXPECTED TO SEE AN
EXTENDED PERIOD OF TIME WITH TEMPERATURES AT OR BELOW 28 DEGREES
BOTH FRIDAY NIGHT AND SATURDAY NIGHT.

THOSE WHO HAVE VEGETATION SENSITIVE TO FREEZING TEMPERATURES
SHOULD CONTINUE PROTECTIVE ACTIVITIES THROUGH SUNDAY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

IZZI
7 follow-up statements
000 
WWUS73 KSGF 060900
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
400 AM CDT FRI APR 6 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-062100-
/O.CON.KSGF.FZ.W.0002.000000T0000Z-070406T1400Z/
/O.CON.KSGF.FZ.W.0003.070407T0500Z-070407T1400Z/
/O.CON.KSGF.FZ.A.0004.070408T0500Z-070408T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
400 AM CDT FRI APR 6 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING. A
FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SATURDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY
NIGHT THROUGH SUNDAY MORNING. 

MUCH COLDER CONDITIONS ARE EXPECTED TONIGHT WITH LOW TEMPERATURES
EXPECTED TO DROP INTO THE UPPER TEENS AND LOWER 20S. THE ENTIRE
AREA IS EXPECTED TO SEE AN EXTENDED PERIOD WITH TEMPERATURES AT
OR BELOW 28 DEGREES OVERNIGHT.

COLD CONDITIONS ARE EXPECTED AGAIN SATURDAY NIGHT WITH LOW
TEMPERATURES EXPECTED TO DROP TO THE LOWER 20S...WITH SOME
LOCATIONS FALLING INTO THE TEENS. THE ENTIRE AREA IS EXPECTED TO SEE AN
EXTENDED PERIOD WITH TEMPERATURES AT OR BELOW 28 DEGREES SATURDAY
NIGHT.

THOSE WHO HAVE VEGETATION SENSITIVE TO FREEZING TEMPERATURES
SHOULD CONTINUE PROTECTIVE ACTIVITIES THROUGH SUNDAY.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

WISE
000 
WWUS73 KSGF 061336
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
836 AM CDT FRI APR 6 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070145-
/O.CAN.KSGF.FZ.W.0002.000000T0000Z-070406T1400Z/
/O.CON.KSGF.FZ.W.0003.070407T0500Z-070407T1400Z/
/O.CON.KSGF.FZ.A.0004.070408T0500Z-070408T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
836 AM CDT FRI APR 6 2007

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...
...FREEZE WARNING IS CANCELLED FOR THIS MORNING...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS CANCELLED THE
FREEZE WARNING FOR THIS MORNING. A FREEZE WARNING REMAINS IN
EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT SATURDAY. A FREEZE WATCH
REMAINS IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING.

LOW TEMPERATURES TONIGHT AND AGAIN ON SATURDAY NIGHT ARE FORECAST
TO FALL INTO THE LOWER 20S...WITH SOME LOCATIONS POSSIBLY DIPPING
INTO THE UPPER TEENS. THE ENTIRE AREA IS EXPECTED TO SEE AN
EXTENDED PERIOD WITH TEMPERATURES AT OR BELOW 28 DEGREES
OVERNIGHT TONIGHT AND AGAIN SATURDAY NIGHT.

THOSE WHO HAVE VEGETATION SENSITIVE TO FREEZING TEMPERATURES
SHOULD CONTINUE PROTECTIVE ACTIVITIES THROUGH SUNDAY. A FREEZE
WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY
LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

$$

IZZI
000 
WWUS73 KSGF 061350
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
850 AM CDT FRI APR 6 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070200-
/O.CON.KSGF.FZ.W.0003.070407T0500Z-070407T1400Z/
/O.CON.KSGF.FZ.A.0004.070408T0500Z-070408T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
850 AM CDT FRI APR 6 2007

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SATURDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY NIGHT
THROUGH SUNDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SATURDAY. A FREEZE WATCH REMAINS IN EFFECT FROM LATE SATURDAY
NIGHT THROUGH SUNDAY MORNING. 

LOW TEMPERATURES TONIGHT AND AGAIN ON SATURDAY NIGHT ARE FORECAST
TO FALL INTO THE LOWER 20S...WITH SOME LOCATIONS POSSIBLY DIPPING
INTO THE UPPER TEENS. THE ENTIRE AREA IS EXPECTED TO SEE AN
EXTENDED PERIOD WITH TEMPERATURES AT OR BELOW 28 DEGREES
OVERNIGHT TONIGHT AND AGAIN SATURDAY NIGHT.

THOSE WHO HAVE VEGETATION SENSITIVE TO FREEZING TEMPERATURES
SHOULD CONTINUE PROTECTIVE ACTIVITIES THROUGH SUNDAY. A FREEZE
WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY
LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

$$

IZZI
000 
WWUS73 KSGF 061944
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
244 PM CDT FRI APR 6 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070745-
/O.UPG.KSGF.FZ.A.0004.070408T0500Z-070408T1400Z/
/O.NEW.KSGF.FZ.W.0004.070408T0500Z-070408T1400Z/
/O.CON.KSGF.FZ.W.0003.070407T0500Z-070407T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
244 PM CDT FRI APR 6 2007

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CDT SATURDAY...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 9 AM
CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT SATURDAY NIGHT TO 9 AM
CDT SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. A FREEZE
WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT
SATURDAY. 

LOW TEMPERATURES TONIGHT AND AGAIN ON SATURDAY NIGHT ARE FORECAST
TO FALL INTO THE TEENS TO LOWER 20S. THE ENTIRE AREA IS EXPECTED
TO SEE AN EXTENDED PERIOD WITH TEMPERATURES AT OR BELOW 28 DEGREES
OVERNIGHT TONIGHT AND AGAIN SATURDAY NIGHT.

THOSE WHO HAVE VEGETATION SENSITIVE TO FREEZING TEMPERATURES
SHOULD CONTINUE PROTECTIVE ACTIVITIES THROUGH SUNDAY. A FREEZE
WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY
LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

LINDENBERG
000 
WWUS73 KSGF 070249
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
949 PM CDT FRI APR 6 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071500-
/O.CON.KSGF.FZ.W.0003.070407T0500Z-070407T1400Z/
/O.CON.KSGF.FZ.W.0004.070408T0500Z-070408T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
949 PM CDT FRI APR 6 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SATURDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT SATURDAY NIGHT
TO 9 AM CDT SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT TONIGHT AND SATURDAY NIGHT FOR
THE MISSOURI OZARKS AND SOUTHEAST KANSAS. 

TEMPERATURES HAD ALREADY FALLEN BELOW FREEZING LATE FRIDAY EVENING.
OVERNIGHT LOW TEMPERATURES TONIGHT AND SATURDAY NIGHT WILL FALL
INTO THE TEENS TO LOWER 20S. THE ENTIRE AREA WILL EXPERIENCE
SEVERAL HOURS OF TEMPERATURES AT OR BELOW 28 DEGREES TONIGHT AND
AGAIN SATURDAY NIGHT.

THOSE WHO HAVE VEGETATION SENSITIVE TO FREEZING TEMPERATURES
SHOULD CONTINUE PROTECTIVE ACTIVITIES THROUGH SUNDAY. A FREEZE
WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY
LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE
VEGETATION.


$$

FOSTER
000
WWUS73 KSGF 070901
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
401 AM CDT SAT APR 7 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-072115-
/O.NEW.KSGF.FZ.A.0005.070409T0500Z-070409T1400Z/
/O.EXT.KSGF.FZ.W.0003.000000T0000Z-070407T1500Z/
/O.EXT.KSGF.FZ.W.0004.070408T0300Z-070408T1500Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
401 AM CDT SAT APR 7 2007

...FREEZE WARNING NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...FREEZE WARNING NOW IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
CDT SUNDAY...
...FREEZE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH MONDAY
MORNING...

A FREEZE WARNING IS NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING.
A FREEZE WARNING IS NOW IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
CDT SUNDAY.

IN ADDITION...THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS
ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE SUNDAY NIGHT
THROUGH MONDAY MORNING.

TEMPERATURES THIS MORNING ARE BELOW FREEZING AND WILL REMAIN BELOW
FREEZING THROUGH THE MID MORNING HOURS. TONIGHT TEMPERATURES WILL
ONCE AGAIN FALL WELL BELOW FREEZING WITH LOWS IN THE TEENS TO LOWER
20S. THE ENTIRE AREA WILL EXPERIENCE SEVERAL HOURS OF TEMPERATURES
AT OR BELOW 28 DEGREES THIS MORNING AND TONIGHT.

BELOW FREEZING TEMPERATURES WILL ONCE AGAIN BE POSSIBLE ON SUNDAY
NIGHT. WHILE CLOUDS MAY BEGIN TO WORK IN OVERNIGHT SUNDAY...THE
ENTIRE AREA WILL LIKELY EXPERIENCE SEVERAL HOURS OF TEMPERATURES
AT OR BELOW 28 DEGREES SUNDAY NIGHT.

THOSE WHO HAVE VEGETATION SENSITIVE TO FREEZING TEMPERATURES
SHOULD CONTINUE PROTECTIVE ACTIVITIES THROUGH SUNDAY NIGHT. A
FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

WISE
000 
WWUS73 KSGF 071503
NPWSGF

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1003 AM CDT SAT APR 7 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-080315-
/O.EXP.KSGF.FZ.W.0003.000000T0000Z-070407T1500Z/
/O.CON.KSGF.FZ.W.0004.070408T0300Z-070408T1500Z/
/O.CON.KSGF.FZ.A.0005.070409T0500Z-070409T1400Z/
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG...
BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES...
ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA...
HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD...
WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON...
BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN...
CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE...
MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON...
NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON
1003 AM CDT SAT APR 7 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM CDT SUNDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING...
...FREEZE WARNING HAS EXPIRED...

THE FREEZE WARNING IS NO LONGER IN EFFECT. A FREEZE WARNING
REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT SUNDAY. A
FREEZE WATCH REMAINS IN EFFECT FROM LATE SUNDAY NIGHT THROUGH
MONDAY MORNING. 


TEMPERATURES WILL RISE ABOVE THE FREEZING MARK BY LATE MORNING
WITH HIGHS TODAY ONLY IN THE UPPER 30S TO AROUND 40 DEGREES. TONIGHT
TEMPERATURES WILL ONCE AGAIN FALL WELL BELOW FREEZING WITH LOWS IN
THE TEENS TO LOWER 20S. THE ENTIRE AREA WILL EXPERIENCE SEVERAL
HOURS OF TEMPERATURES AT OR BELOW 28 DEGREES THIS MORNING AND
TONIGHT.

BELOW FREEZING TEMPERATURES WILL ONCE AGAIN BE POSSIBLE ON SUNDAY
NIGHT. WHILE CLOUDS MAY BEGIN TO WORK IN OVERNIGHT SUNDAY...THE
ENTIRE AREA WILL LIKELY EXPERIENCE SEVERAL HOURS OF TEMPERATURES
AT OR BELOW 28 DEGREES SUNDAY NIGHT.

THOSE WHO HAVE VEGETATION SENSITIVE TO FREEZING TEMPERATURES
SHOULD CONTINUE PROTECTIVE ACTIVITIES THROUGH SUNDAY NIGHT. 

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE.
THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

$$

LINDENBERG

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this freeze warning went out at Apr 5, 3:41 PM CDT, 6 minutes earlier.

Area forecast discussion, Apr 5, 3:41 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
341 PM CDT THU APR 5 2007

...THE 06-07 WINTERS LAST GASP...

.DISCUSSION...

AFTER A COUPLE HISTORIC WINTER STORMS AND BITTER COLD FROM JAN INTO
FEB...IT APPEARS THAT THE WINTER OF 2006-2007 IS TURNING INTO THE
LITTLE WINTER THAT COULD.

THERE SHOULD BE A CATCHY PHRASE ALONG THE LINES OF BEWARE OF
FRONTOGENETIC FORCING COUPLED WITH WEAK STABILITY...UNFORTUNATELY
THAT LINE JUST DOESNT HAVE A GOOD RING TO IT. HAVING SAID THAT...IT
WOULD HAVE BEEN GREAT ADVICE TO FOLLOW YESTERDAY AS THE MID LEVEL
FRONTOGENETIC BAND FORMED JUST AS ADVERTISED...HOWEVER DUE TO SUCH
WEAK STATIC STABILITY AND FOCUSED ASCENT A NARROW BAND OF INTENSE
SNOW DEVELOPED OVER SOUTHWEST NEBRASKA THIS MORNING AND SPREAD
QUICKLY SOUTHEASTWARD ACROSS KANSAS THIS AFTERNOON.

SHORT RANGE NUMERICAL GUIDANCE IS IN EXCELLENT AGREEMENT ON STRONG
MID LEVEL FRONTOGENETIC BAND SPREADING ESE ACROSS OUR FAR
SOUTHWESTERN CWA THIS EVENING AS OUR AREA GETS INTO THE LEFT EXIT
REGION OF 100KT 200MB JET STREAK THIS EVENING. FAVORABLE LARGE SCALE
ASCENT SUPERIMPOSED OVER TOP A BAND OF STRONG MESOSCALE FORCING IN A
REGION OF WEAK STATIC STABILITY AT BEST SHOULD ALLOW THE INTENSE
NARROW SNOW BAND TO PROPAGATE INTO OUR CWA THIS EVENING. INITIALLY
DRY LOW LEVELS WILL QUICKLY SATURATE FROM THE TOP DOWN WHICH ALSO
CAUSE THE LOW LEVELS TO WET BULB DOWN TO ZERO CELSIUS OR BELOW.
PRECIP COULD INITIALLY START AS A BIT OF RAIN/SLEET BUT QUICKLY
TRANSITION TO SNOW AS INTENSITY INCREASES. SPEAKING OF
INTENSITY...SEE NO REASON THAT OUR SW CWA WONT SEE OCCASIONAL
1/2-1/4SM VSBYS WITH THE SNOW LIKE HAS BEEN OBSERVED UPSTREAM. WARM
GROUND SHOULD LIMIT SNOW ACCUMULATIONS...HOWEVER SNOW MAY FALL
INTENSELY ENOUGH TO OFFSET THE WARM GROUND AND ALLOW FOR A QUICK
INCH OR TWO OF SLUSHY ACCUMULATIONS THIS EVENING. EVEN THOUGH THE
AREA OF ACCUMULATING SNOW WILL BE RELATIVELY NARROW DECIDED TO HOIST
A SNOW ADV FOR THIS EVENING GIVEN THE INTENSITY OF THE SNOWFALL WAS
NOT ANTICIPATED.

TEMPERATURES TONIGHT ARENT EXACTLY CLEAR CUT EITHER...AS WINDS AND
CLOUD COVER SHOULD GENERALLY PREVENT MUCH IF ANY DECOUPLING TONIGHT.
SUSPECT GUIDANCE IS TOO COLD WITH LOW TEMPS TONIGHT AND HAVE ADJUSTS
MINS UPWARD SOME IN THE GRIDS...WHICH LEAVES THE FREEZE WARNING
THATS IN EFFECT QUITE SHAKY. RISK/BENEFIT RATIO STRONGLY FAVORS
KEEPING THE HEADLINE GOING EVEN THOUGH TEMPS ARENT FORECAST TO FALL
MUCH BELOW FREEZING.

SUB-FREEZING TEMPERATURES ARE A MUCH BETTER BET FRIDAY NIGHT AND
SATURDAY NIGHT AS SKIES ARE EXPECTED TO CLEAR OUT. FRIDAY NIGHT
SHOULD SEE ENOUGH OF A GRADIENT TO KEEP TEMPERATURES FROM BOTTOMING
OUT AS LOW AS MAV WOULD HAVE US BELIEVE THEY WILL. MAV HAS BEEN
RUNNING A BIT TOO COLD WITH LOWS AND WRF 2M TEMPS DID A MUCH BETTER
JOB THE PAST COUPLE OF NIGHTS. IF WINDS DO DIE OFF THEN IT WOULDNT
BE HARD TO ENVISION TEMPERATURES DIPPING INTO THE TEENS FRIDAY
NIGHT.

BY SATURDAY NIGHT THE HEART OF THE COLD AIRMASS IS DISLODGED AND LOW
LEVELS MODERATE SLIGHTLY...HOWEVER SURFACE RIDGE AXIS WILL BE CLOSER
TO THE REGION AND COULD ALLOW WINDS TO GO NEARLY CALM WITH SKIES
STILL CLEAR. MUCH BETTER SET UP FOR STRONG RADIATIONAL COOLING SAT
NIGHT COULD ALLOW LOWS TO GET EVEN COLDER THAN FRI NIGHT DESPITE THE
FACT THAT THE COLDEST AIRMASS WILL HAVE SHIFTED OUT OF THE AREA.

LITTLE CHANGE TO THINKING FROM YESTERDAY WITH RESPECT TO THE
MONDAY-WEDNESDAY TIME FRAME. STILL APPEARS AS THOUGH THE POLAR
VORTEX WILL LOOSEN ITS GRIPS ON THE AREA. LEE CYCLOGENESIS EARLY
NEXT WEEK SHOULD CAUSE WINDS TO SWING AROUND TO A MORE SOUTHERLY
DIRECTION AND ALLOW TEMPERATURES TO QUICKLY REBOUND MONDAY INTO
TUESDAY. STILL SOME DISCREPANCIES AMONG THE MEDIUM RANGE MODELS WITH
RESPECT TO THE TRACK OF THIS SYSTEM...BUT EXACT DETAILS MATTER
LITTLE TO THE SENSIBLE WEATHER THIS FAR OUT WITH CHANCE POPS STILL
WARRANTED. TUESDAY INTO TUESDAY NIGHT.

IZZI

&&

.AVIATION...

FOR THE 18Z TAFS...AN UPPER LEVEL DISTURBANCE WAS HELPING TO PRODUCE
SOME LIGHT TO MODERATE SNOW ACROSS THE CENTRAL AND NORTHERN PLAINS.
CLOUDS WERE JUST TO THE WEST OF THE JLN TERMINAL LOCATION AND HAVE
MID LEVEL CLOUDS MOVING IN AT THE BEGINNING OF THE 18Z TAF CYCLE.
MAY TAKE AWHILE TO SATURATE DOWN AND HAVE CEILINGS GRADUALLY
DROPPING DURING THE AFTERNOON TO AROUND 5000 FEET TOWARDS THE LATE
AFTERNOON AND 3000 FEET BY THE EARLY EVENING.  HAVE LIGHT SNOW
BEGINNING TOWARDS 00Z AT JLN AND 02Z AT SGF WITH A TEMPORARY
CEILINGS AROUND 2000 FEET AND VISIBILITIES FROM 1 TO 2 MILES WITHIN
THE HEAVIER SNOW.  SHOULD BE A QUICK MOVING SYSTEM WITH ANY SNOW
ENDING BY 06Z AND CEILINGS RISING BACK TO AROUND 5000 FEET IN THE
OVERNIGHT HOURS.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FREEZE WARNING TONIGHT AND FRI NIGHT.
     FREEZE WATCH SAT NIGHT.
     SNOW ADV SOUTH OF PITTSBURG KS TO BRANSON LINE THIS EVENING.
KS...FREEZE WARNING TONIGHT AND FRI NIGHT.
     FREEZE WATCH SAT NIGHT.
     SNOW ADV CRAWFORD AND CHEROKEE COUNTIES THIS EVENING.

WFO SGF
Hazardous weather outlook, Apr 5, 2:28 PM CDT, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
228 PM CDT THU APR 5 2007

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-061100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
228 PM CDT THU APR 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  A PERIOD OF SNOW IS EXPECTED THIS EVENING OVER SOUTHEAST KANSAS
  AND FAR SOUTHWESTERN MISSOURI. VERY LOCALIZED SNOW AMOUNTS OF ONE
  TO TWO INCHES CAN BE EXPECTED SOUTHWEST OF A PITTSBURG KANSAS TO
  BRANSON MISSOURI LINE. SNOW WILL FALL HEAVILY AT TIMES AND REDUCE
  VISIBILITIES TO ONE HALF MILE OR LESS. SNOW COULD BEGIN SHORTLY
  BEFORE SUNSET IN SOUTHEAST KANSAS AND AFFECT THE SOUTHWEST
  PORTIONS OF THE OUTLOOK AREA THROUGH THE EVENING.

  ALSO...LOW TEMPERATURES WILL DROP BELOW FREEZING TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  MORNING LOWS WILL BE BELOW FREEZING THROUGH THE WEEKEND.

  THERE IS ALSO A CHANCE OF THUNDERSTORMS TUESDAY INTO TUESDAY
  NIGHT.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY/IZZI

In the hours before

Special weather statement, Apr 5, 11:26 AM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1126 AM CDT THU APR 5 2007

KSZ097-101-MOZ088-093-094-101>104-051730-
CRAWFORD-CHEROKEE-JASPER-NEWTON-LAWRENCE-MCDONALD-BARRY-STONE-
TANEY-
INCLUDING THE CITIES OF...PITTSBURG...BAXTER SPRINGS...COLUMBUS...
JOPLIN...CARTHAGE...NEOSHO...AURORA...MOUNT VERNON...ANDERSON...
PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA...
BRANSON...FORSYTH
1126 AM CDT THU APR 5 2007

...RARE EARLY APRIL SNOW EXPECTED THIS EVENING...

A STRONG UPPER LEVEL DISTURBANCE WILL MOVE RAPIDLY SOUTHEASTWARD
INTO THE MISSOURI OZARKS AND EXTREME SOUTHEAST THIS EVENING. WHILE
MOISTURE IS LIMITED WITH THIS SYSTEM...VERY STRONG LIFT COMBINED WITH
THE UNSEASONABLY COLD TEMPERATURES COULD SET THE STAGE FOR A
PERIOD OF SNOW THIS EVENING.

SNOW IS EXPECTED TO BEGIN AROUND SUNSET OVER SOUTHEAST KANSAS AND
SPREAD SOUTHEAST INTO FAR SOUTHWEST MISSOURI THIS EVENING. THE
SNOW COULD FALL HEAVILY AT TIMES WITH VISIBILITIES POSSIBLY
REDUCED TO ONE MILE OR LESS AT TIMES. VERY WARM GROUND
TEMPERATURES WILL PROBABLY PREVENT ANY SIGNIFICANT ACCUMULATIONS
FROM OCCURRING.

IZZI

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 3:56 AM CDTFreeze WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more35 hr
Apr 5, 2:24 PM CDTSnow AdvisorySGFBarry, Barton, Jasper, Lawrence, McDonald, Newton and 2 more9 hr

Nearby

Freeze Warnings in Missouri, 2007Freeze Warnings in Kansas, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.